# SDR IPXA1M66276

- Difficulty date: April 6, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Lws 782-798
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:4C, CORROSION UNDER LT WING UPPER T/E PANEL NEAR STA  XOS.795     REPAIRED LT WING REAR SPAR UPPER AFT FLANGE REF EO MD11-5710- 42417-A AND STA SA EA 011-5710-01-A3034 REV IR STA XORS 782-798.
